Uber die Explizit-losbaren Vekuaschen Differentialgleichungen

Miloš Čanak

Publications de l'Institut Mathématique (2003)

  • Volume: 74(88), Issue: 94, page 103-110
  • ISSN: 0350-1302

How to cite


Miloš Čanak. "Uber die Explizit-losbaren Vekuaschen Differentialgleichungen." Publications de l'Institut Mathématique 74(88).94 (2003): 103-110. <http://eudml.org/doc/258219>.

author = {Miloš Čanak},
journal = {Publications de l'Institut Mathématique},
keywords = {Vekua equation; closed form solution},
language = {ger},
number = {94},
pages = {103-110},
publisher = {Matematički institut SANU},
title = {Uber die Explizit-losbaren Vekuaschen Differentialgleichungen},
url = {http://eudml.org/doc/258219},
volume = {74(88)},
year = {2003},

AU - Miloš Čanak
TI - Uber die Explizit-losbaren Vekuaschen Differentialgleichungen
JO - Publications de l'Institut Mathématique
PY - 2003
PB - Matematički institut SANU
VL - 74(88)
IS - 94
SP - 103
EP - 110
LA - ger
KW - Vekua equation; closed form solution
UR - http://eudml.org/doc/258219
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.